Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 580250, 19 pages
http://dx.doi.org/10.1155/2012/580250
Research Article

End-Point Results for Multivalued Mappings in Partially Ordered Metric Spaces

1Department of Mathematics and Statistics, Faculty of Management Studies, University of Central Punjab, Lahore, Pakistan
2Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India

Received 27 March 2012; Accepted 7 June 2012

Academic Editor: J. Dydak

Copyright © 2012 Ismat Beg and Hemant Kumar Nashine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  2. K. C. Border, Fixed Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, Cambridge, UK, 1985.
  3. L. B. \'Cirić, “Fixed points for generalized multi-valued contractions,” Matematički Vesnik, vol. 9, no. 24, pp. 265–272, 1972. View at Google Scholar · View at Zentralblatt MATH
  4. H. W. Corley, “Some hybrid fixed point theorems related to optimization,” Journal of Mathematical Analysis and Applications, vol. 120, no. 2, pp. 528–532, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Itoh and W. Takahashi, “Single-valued mappings, multivalued mappings and fixed-point theorems,” Journal of Mathematical Analysis and Applications, vol. 59, no. 3, pp. 514–521, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. Petruşel and I. Luca, “Strict fixed point results for multivalued contractions on gauge spaces,” Fixed Point Theory, vol. 11, no. 1, pp. 119–124, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. B. E. Rhoades, “On multivalued f-nonexpansive maps,” Fixed Point Theory and Applications, vol. 2, pp. 89–92, 2001. View at Google Scholar
  9. E. Tarafdar and X.-Z. Yuan, “Set-valued topological contractions,” Applied Mathematics Letters, vol. 8, no. 6, pp. 79–81, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Abbas and D. Dbarorić, “A common end point theorem for set-valued generalized ψ, φ-weak contraction,” Fixed Point Theory and Applications, vol. 2010, Article ID 509658, 8 pages, 2010. View at Google Scholar
  11. I. Beg and A. R. Butt, “Common fixed point for generalized set valued contractions satisfying an implicit relation in partially ordered metric spaces,” Mathematical Communications, vol. 15, no. 1, pp. 65–76, 2010. View at Google Scholar · View at Zentralblatt MATH
  12. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. I. Beg and A. R. Butt, “Fixed points for weakly compatible mappings satisfying an implicit relation in partially ordered metric spaces,” Carpathian Journal of Mathematics, vol. 25, no. 1, pp. 1–12, 2009. View at Google Scholar · View at Zentralblatt MATH
  18. L. \'Cirić, N. Cakić, M. Rajović, and J. S. Ume, “Monotone generalized nonlinear contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 131294, 11 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  19. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. K. Nashine and I. Altun, “Fixed point theorems for generalized weakly contractive condition in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 132367, 20 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  21. H. K. Nashine and I. Altun, “A common fixed point theorem on ordered metric spaces,” Bulletin of the Iranian Mathematical Society. In press.
  22. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying ψ, φ-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar
  23. H. K. Nashine, B. Samet, and C. Vetro, “Monotone generalized nonlinear contractions and fixed point theorems in ordered metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 712–720, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. H. K. Nashine and W. Shatanawi, “Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces,” Computers and Mathematics with Applications, vol. 62, no. 4, pp. 1984–1993, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. D. O'Regan and A. Petruşel, “Fixed point theorems for generalized contractions in ordered metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1241–1252, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Radenović and Z. Kadelburg, “Generalized weak contractions in partially ordered metric spaces,” Computers and Mathematics with Applications, vol. 60, no. 6, pp. 1776–1783, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar
  28. W. Shatanawi, “Partially ordered cone metric spaces and coupled fixed point results,” Computers and Mathematics with Applications, vol. 60, no. 8, pp. 2508–2515, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. I. Beg and A. R. Butt, “Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 71, no. 9, pp. 3699–3704, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. B. S. Choudhury and N. Metiya, “Multivalued and singlevalued fixed point results in partially ordered metric spaces,” Arab Journal of Mathematical Sciences, vol. 17, no. 2, pp. 135–151, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. C. Vetro, “Common fixed points in ordered Banach spaces,” Le Matematiche, vol. 63, no. 2, pp. 93–100, 2008. View at Google Scholar · View at Zentralblatt MATH
  32. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, vol. 47, no. 4, pp. 2683–2693.